MathSciNet Relay Station
MathSciNet bibliographic data
MR101250 (21 #63) 05.00
Reiman, I. Über ein Problem von K. Zarankiewicz. (German) Acta. Math. Acad. Sci. Hungar. 9 1958 269–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement